# SDR DALA1115729877

- Difficulty date: March 4, 2011
- Submitted: March 7, 2011
- Operation: Air carrier
- Aircraft: N786NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48148
- Aircraft time: 68,643 hours, 62,328 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 160-200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON BEAM FROM STA 160 TO 200 AT PANELS 18 AND 19,  ENTIRE LENGTH. REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS IAW FIG 1, REMOVED CORRODED BEAM, FABRICATED, TREATED AND PRIMED IAW SRM 51-10-4 AND 53-13-1, FIG 11 INSTALLED BEAM FLOOR SUPPORT ON STA 160 TO STA 200 IAW SRM 51-30-5, PAGE 12, PARA 7. COMPLETED INSP BY SAA INSP 108 RII BY SAA 10 8, RII SAA.
